# SDR CALA2014011590153

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 38,607 hours, 16,844 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28C EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT IAW MM 33-51-19, OPERATIONS OK.
